# SDR UPS07850658

- Difficulty date: August 13, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 88,304 hours, 25,808 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 5614374505
- Condition: Gouged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LEFT FLAP STA 219 I/B CANOE FITTING GOUGED.  REPAIRED LEFT FLAP CANOE FITTING STA 219 I/B CANOE FITTING IAW EA 008- 2750-01-A1064.
